It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board

  • Skin rash from epidural ?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 08-08-2007, 12:14 PM   #1
    avglenn
    Senior Member
    (male)
     
    Join Date: Nov 2004
    Posts: 148
    avglenn HB User
    Skin rash from epidural ?

    I have facial Rosacia that flares up normally about every 3 months just not this severe.. A few months ago I took the Medrol pak and had a bad flare up. I just got a cervical epidural and on day 2 my face broke out in a bad rash like Rosacia . I have medicated cream called Rosac to use, but just causes more burning & irritation. Anyone else have outbreaks like this, maybe its a bad reaction due to the steroid ?

     
    Sponsors Lightbulb
       
    Old 08-08-2007, 01:12 PM   #2
    SKZ
    Senior Veteran
    (female)
     
    Join Date: Jul 2003
    Location: Colorado
    Posts: 877
    SKZ HB User
    Re: Skin rash from epidural ?

    EVERY time I take steroids, whether its oral or an injection, I get the red faced thing. I dont know if its rosacea (prob. not), but alot of times I get it only on one side of my face and I look pretty odd! I know one of the side effects of steroids is that bigtime flushing.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Epidural steroid injections KellyCz Back Problems 8 05-05-2010 05:27 PM
    Red Itchy Rash and Peeling Skin All Over Monsieur Skin Problems 3 03-05-2008 11:37 AM
    pnuemonia & breathing problems (&skin rash?) Mersenne Lung & Respiratory Disorders / COPD 1 03-20-2006 09:50 PM
    skin problems anyone? chelespiglets Military Health Issues 12 12-27-2005 05:45 PM
    effexor and skin rashes??? Missy1026 Depression 10 11-30-2003 05:40 PM
    I'm an itchy mess! (allergies and skin rashes) physhstick Allergies 1 10-14-2003 09:28 PM
    Help for a first time poster, need answers on a skin condition.... EdSmith32 Skin Problems 12 08-08-2003 01:08 PM
    Skin Alergies katushka Alternative Medicine 2 12-10-2002 08:33 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:32 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!